# SDR IPXA2025011384372

- Difficulty date: January 1, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22065
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK - CHORD, L/H WING OUTBD L/E UPPER RIB LOWER CHORD, OSS 531.71. (REPLACE).  REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 91. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 91. AND BOEING DWG NO. 114T2206 SH. 1 REV. B. JOB COMPLETED. REVIEW COMPLETE.
